■Features of the product
|Eve history, pain-relieving ingredient amount!
Japan is a high formulations of ibuprofen 200 mg.
Ive A lock EX, pain-relieving ingredient ibuprofen maximum amount 200 mg.
At the same time blending components further enhance the analgesic effect.
It is the compounding agents ibuprofen 200 mg for the first time in Japan.
Developed a painful menstrual cramps and headaches to demonstrate effective EX prescription.
■Precautions on use
-Do (do not obey the current symptoms get worse or,
Side-effects and accidents are more likely. )
1. the following persons do not take
(1) those who have allergy symptoms caused by the product or product component.
(2) those who have caused the asthma, taking a cold medicine and paracetamol for pain drug or other.
(3) children under 15 years of age.
(4) date of birth 12 weeks pregnant.
2. While taking this medicine, do not take any of the following medicines
Antipyretic analgesics other cold medications, sedatives, motion sickness medicine
3. do the operation of vehicles or machinery after taking
(May appear drowsy, etc.. )
4. Please do not drinking before and after
5. Please do not long-term application
1. next person ago taking to the doctor, dentist, pharmacist or registered sellers should consult
(1) people who have received medical or dental treatment.
(2) pregnant women who are pregnant or suspect.
(3) nursing people.
(4) for the elderly.
(5) those who have caused the allergic reactions due to drugs.
(6) who next diagnostic. Heart disease, kidney disease, liver disease, systemic lupus erythematosus,
Mixed connective tissue disease
(7) one of the following illnesses.
Stomach and duodenal ulcer, ulcerative colitis, Crohn's disease
2. If the following symptoms after taking the possibility of side effects because the
And stop taking immediately and consult your doctor, pharmacist or registered seller
Related areas symptoms
Skin rash, redness, itching, and blue can be bruising
Digestive organs nausea, vomiting, loss of appetite, stomach pain, stomach discomfort, stomach lean,
Gastro-intestinal bleeding, heartburn, abdominal pain, ulcers, diarrhea, blood in the stool
Mental nervous system dizziness
Cardiology heart palpitations
Chest shortness of breath
The other blurred vision, ringing in ears, swollen, bleeding gums, nosebleeds,
Heavy bleeding, stops bleeding, back pain, body temperature drops too much, because
Can happen in rare cases severe symptoms below.
In that case immediately and seek medical treatment.
The name symptoms symptoms
Soon after taking a shock (anaphylaxis), skin itching, urticaria,
Hoarse voice, sneezing, itchy throat,
Appears so opacities of the stifling, palpitations, awareness, etc..
Skin mucous membranes eye syndrome (Stevens-Johnson Syndrome),
Toxic Epidermal Necrolysis melting heat, redness of the eyes, mucus, and lip sores,
Wide range of sore throat, skin rashes, redness or lasting and rapid deterioration.
Hepatic function failure fever, itching, rash, jaundice (skin and the white of the eye is yellow),
Appear brownish urine, General tiredness, loss of appetite, etc.
Decrease in renal failure fever, rashes, urine, and body swelling, General tiredness,
Joint pain (pain in their joints), diarrhea, etc. show up.
Non-bacterial meningitis aseptic meningitis flame neck with severe headache, fever,
Appears the symptoms, such as nausea and vomiting. (Such as symptoms,
In people who have received the treatment of systemic lupus erythematosus or mixed connective tissue disease
Many have reported. )
Appears when asthma breath sounds and tightness of chest, and stifling.
Play aplastic anemia blue bruising, nosebleeds, gum bleeding, fever,
It looks pale mucous membranes and skin, fatigue, palpitations, shortness of breath,
Do not feel how much I and you, urine, etc..
Occurrence of agranulocytosis sudden high fever, I have a chill, sore throat, etc.
There appears the following symptoms after taking 3.
If you watched the duration of these symptoms or increased
To stop taking, consult your doctor, pharmacist or registered sellers.
If you also take 4.3 - 4 times symptoms do not go, and stop taking
Consult your doctor, dentist, pharmacist or registered sellers.
|The following one time amount and limit 2 times one day, as much as possible avoided when you are hungry
Take with water or lukewarm water. Taking space, keep at least 6 hours.
Less than a 15-year-old age adults (15 years and over)
One of two tablets x does not take
(Note related to dosage and Administration)
(1) adhere to the dosage and administration.
(2) how to take pills: projections of PTP sheet that contains the tablets at the tip of a finger push
Aluminum foil on the back-breaking, take, take.
(And stick to the esophageal mucosa and accidentally swallowed intact
Which leads to an unexpected accidents. )
|[No. 2 of pharmaceutical products:|
|SS pharmaceutical co., Ltd. customer consultation TEL:0120-028-193
Office hours: from 9 am until 17:30 (Saturdays, Sundays, except on bank holidays)
Expiry date: until the expiration date is more than a year please.
Text by ad co., Ltd. energy 0242-85-7380
Prepared by: Corporation energy registered sellers Yamauchi k.
|JP Post EMS||Your order will be shipped to you via Japan Post EMS. Japan Post is a speedy delivery service that delivers to more than 120 countries. With an effective tracking system and insurance program, EMS is able to offer a secure delivery worldwide. You can track your package with the tracking code provided and it will be delivered within a week. See estimated shipping fee|
This product cannot be shipped to United States from the store.
Please contact the store for further information.